Charles Darwin University

CDU eSpace
Institutional Repository

CDU Staff and Student only

A note on warped product submanifolds of cosymplectic manifolds

Uddin, Siraj, Khan, Viqar Azam and Khan, Khalid Ali (2010). A note on warped product submanifolds of cosymplectic manifolds. Filomat,24(3):95-102.

Document type: Journal Article
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations

Google Scholar Search Google Scholar

Title A note on warped product submanifolds of cosymplectic manifolds
Author Uddin, Siraj
Khan, Viqar Azam
Khan, Khalid Ali
Journal Name Filomat
Publication Date 2010
Volume Number 24
Issue Number 3
ISSN 0354-5180   (check CDU catalogue open catalogue search in new window)
Scopus ID 2-s2.0-79960825732
Start Page 95
End Page 102
Total Pages 8
Place of Publication Serbia
Publisher University of Nis * Faculty of Sciences and Mathematics, Department of Mathematics,Univerzitet u Nishu, Prirodno-Matematichki Fakultet
Field of Research 230000 Mathematical Sciences
Abstract In this paper, we study warped product anti-slant submanifolds of cosymplectic manifolds. It is shown that the cosymplectic manifold do not admit non trivial warped product submanifolds in the form N⊥ ×fNθ and then we obtain some results for the existence of warped products of the type Nθ ×fN⊥, where N⊥ and Nθ are anti-invariant and proper slant submanifolds of a cosymplectic
manifold M¯ , respectively.
Keywords Anti-slant submanifold
Cosym-plectic manifold
Slant submanifold
Warped product
DOI   (check subscription with CDU E-Gateway service for CDU Staff and Students  check subscription with CDU E-Gateway in new window)
Version Filter Type
Access Statistics: 147 Abstract Views  -  Detailed Statistics
Created: Fri, 29 Aug 2014, 17:31:45 CST by Anthony Hornby